# SDR DXTA2008110303333

- Difficulty date: November 1, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 9,703 hours, 6,120 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 23061826
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF BELOW 80 KTS, RECEIVED AN AMBER "FUEL FILTER BYPASS R".  TAKEOFF WAS ABORTED.  REMOVED AND REPLACED RT ENGINE FUEL FILTER ELEMENT PN 23061825. RESET FUEL FILTER BYPASS INDICATOR. PERFORMED ENGINE RUNS. NO CAS MESSAGE PRESENT AND NO LEAKS NOTED. ALL WORK PERFORMED IAW MM 73-37-10.
